Alert archive / Washington / High Surf Warnings in 2012

High Surf Warning 1, NWS Seattle, WA

January 25, 2012

NWS Seattle, WA issued this high surf warning at Jan 25, 2012, 3:33 AM PST. It took effect at Jan 25, 2012, 4:00 AM PST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 25, 2012, 3:33 AM PST (11:33 UTC)
In effect from
Jan 25, 2012, 4:00 AM PST
Expired
Jan 25, 2012, 3:00 PM PST
In force
11 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

677 
WHUS46 KSEW 251133
CFWSEW

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
333 AM PST WED JAN 25 2012

WAZ516-251945-
/O.UPG.KSEW.SU.Y.0003.120125T1200Z-120126T1200Z/
/O.NEW.KSEW.SU.W.0001.120125T1200Z-120126T1200Z/
/O.NEW.KSEW.CF.A.0003.120125T1700Z-120126T1200Z/
NORTH COAST-
333 AM PST WED JAN 25 2012

...HIGH SURF WARNING IN EFFECT FOR THE NORTH COAST UNTIL 4 AM PST
THURSDAY... 
...COASTAL FLOOD WATCH IN EFFECT FROM 9 AM PST THIS FOR LA PUSH
AND THE QUILEUTE TRIBE LOWER VILLAGE MORNING THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH SURF
WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST THURSDAY. A COASTAL
FLOOD WATCH HAS ALSO BEEN ISSUED. THIS COASTAL FLOOD WATCH IS IN
EFFECT FOR LA PUSH AND THE QUILEUTE TRIBE LOWER VILLAGE FROM 9 AM
PST THIS MORNING THROUGH LATE TONIGHT. THE HIGH SURF ADVISORY IS
NO LONGER IN EFFECT.

* SEAS...POWERFUL WESTERLY SWELLS WILL BUILD TO 25 TO 27 FEET THIS
  MORNING BEFORE GRADUALLY SUBSIDING TONIGHT.

* TIME OF HIGH TIDE...126 PM PST TODAY AT LA PUSH.

* PREDICTED TIDE...8.71 FEET AT LA PUSH.

* EXPECTED TIDAL ANOMALY...ABOUT A HALF FOOT AT LA PUSH...
  RESULTING IN A HIGH TIDE CLOSER TO 9.2 FEET.

* TIMING...THE LARGE SWELLS WILL REACH THE COAST BY LATE THIS
  MORNING.

* IMPACTS...POWERFUL...BREAKING WAVES WILL MAKE IT VERY DANGEROUS
  TO FISH OR OBSERVE WAVES FROM ROCKS AND JETTIES. UNWARY BEACH
  WALKERS CAN EASILY BE CAUGHT OFF GUARD AS WAVES SUDDENLY RACE
  MUCH FARTHER UP THE BEACH THAN NORMAL.

* COASTAL FLOOD IMPACTS...THE LARGE AND POWERFUL WAVES COULD CAUSE
  SEVERE EROSION AND A POSSIBLE BREACH IN THE SOUTH JETTY AT THE
  MOUTH OF THE QUILLAYUTE RIVER...RESULTING IN THE POTENTIAL FOR
  FLOODING IN THE TOWN OF LA PUSH AND THE QUILEUTE TRIBE LOWER
  VILLAGE. THE RISK WILL DIMINISH TONIGHT AS THE WAVES SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING MEANS THAT DANGEROUSLY HIGH SURF WILL BATTER
BEACHES IN THE WARNED AREA...PRODUCING DEADLY RIP CURRENTS AND
SOME BEACH EROSION.

A COASTAL FLOOD WATCH MEANS FLOODING OR BEACH EROSION WILL OCCUR
IF WEATHER CONDITIONS DEVELOP AS PREDICTED. RESIDENTS AND LOCAL
OFFICIALS SHOULD MONITOR THE SITUATION CLOSELY AND BE PREPARED TO
TAKE APPROPRIATE ACTION IF A WARNING IS ISSUED.

&&

$$

WAZ517-251945-
/O.UPG.KSEW.SU.Y.0003.120125T1200Z-120126T1200Z/
/O.NEW.KSEW.SU.W.0001.120125T1200Z-120126T1200Z/
CENTRAL COAST-
333 AM PST WED JAN 25 2012

...HIGH SURF WARNING IN EFFECT FOR THE CENTRAL COAST UNTIL 4 AM
PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH SURF
WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST THURSDAY. THE HIGH
SURF ADVISORY IS NO LONGER IN EFFECT. 

* SEAS...POWERFUL WESTERLY SWELLS WILL BUILD TO 24 TO 27 FEET THIS
  MORNING BEFORE GRADUALLY SUBSIDING TONIGHT.

* TIMING...THE LARGE SWELLS WILL REACH THE COAST BY LATE THIS
  MORNING.

* IMPACTS...POWERFUL...BREAKING WAVES WILL MAKE IT VERY DANGEROUS
  TO FISH OR OBSERVE WAVES FROM ROCKS AND JETTIES. UNWARY BEACH
  WALKERS CAN EASILY BE CAUGHT OFF GUARD AS WAVES SUDDENLY RACE
  MUCH FARTHER UP THE BEACH THAN NORMAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING MEANS THAT DANGEROUSLY HIGH SURF WILL BATTER
BEACHES IN THE WARNED AREA...PRODUCING DEADLY RIP CURRENTS AND
SOME BEACH EROSION.

&&

$$

WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
136 
WHUS46 KSEW 251932
CFWSEW

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1132 AM PST WED JAN 25 2012

WAZ516-260700-
/O.NEW.KSEW.SU.Y.0004.120125T2300Z-120126T1400Z/
/O.EXT.KSEW.SU.W.0001.000000T0000Z-120125T2300Z/
/O.CON.KSEW.CF.A.0003.000000T0000Z-120126T1200Z/
NORTH COAST-
1132 AM PST WED JAN 25 2012

...HIGH SURF WARNING NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...COASTAL FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...
...HIGH SURF ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM
PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM
PST THURSDAY. 

* SEAS...SWELL ON THE COAST WILL BE PREDOMINANTLY IN THE 20 TO 25
  FOOT RANGE THROUGH TONIGHT...BUT WITH HIGHER SETS 25 TO 27 FEET
  THROUGH MID AFTERNOON. SWELL WILL GRADUALLY SUBSIDE OVERNIGHT.

* TIME OF HIGH TIDE...126 PM PST TODAY AT LA PUSH.

* PREDICTED TIDE...8.71 FEET AT LA PUSH.

* EXPECTED TIDAL ANOMALY...ABOUT A HALF FOOT AT LA PUSH... 
  RESULTING IN A HIGH TIDE CLOSER TO 9.2 FEET. 

* TIMING...THE LARGEST SWELLS ARE PRESENTLY REACHING THE COAST AND
  WILL SUBSIDE BELOW 25 FEET AROUND 3 PM. SWELL IS EXPECTED TO
  SUBSIDE BELOW 20 FEET THURSDAY MORNING. 

* IMPACTS...POWERFUL...BREAKING WAVES WILL MAKE IT VERY 
  DANGEROUS TO FISH OR OBSERVE WAVES FROM ROCKS AND JETTIES. 
  UNWARY BEACH WALKERS CAN EASILY BE CAUGHT OFF GUARD AS WAVES 
  SUDDENLY RACE MUCH FARTHER UP THE BEACH THAN NORMAL. 

* COASTAL FLOOD IMPACTS...THE LARGE AND POWERFUL WAVES COULD 
  CAUSE SEVERE EROSION AND A POSSIBLE BREACH IN THE SOUTH JETTY 
  AT THE MOUTH OF THE QUILLAYUTE RIVER...RESULTING IN THE 
  POTENTIAL FOR FLOODING IN THE TOWN OF LA PUSH AND THE QUILEUTE 
  TRIBE LOWER VILLAGE. THE RISK WILL DIMINISH TONIGHT AS THE 
  WAVES SUBSIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING MEANS THAT DANGEROUSLY HIGH SURF WILL BATTER
BEACHES IN THE WARNED AREA...PRODUCING DEADLY RIP CURRENTS AND
SOME BEACH EROSION.

A COASTAL FLOOD WATCH MEANS FLOODING OR BEACH EROSION WILL OCCUR
IF WEATHER CONDITIONS DEVELOP AS PREDICTED. RESIDENTS AND LOCAL
OFFICIALS SHOULD MONITOR THE SITUATION CLOSELY AND BE PREPARED TO
TAKE APPROPRIATE ACTION IF A WARNING IS ISSUED.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

WAZ517-260700-
/O.NEW.KSEW.SU.Y.0004.120125T2300Z-120126T1400Z/
/O.EXT.KSEW.SU.W.0001.000000T0000Z-120125T2300Z/
CENTRAL COAST-
1132 AM PST WED JAN 25 2012

...HIGH SURF WARNING NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...HIGH SURF ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM
PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM
PST THURSDAY. 

* SEAS...SWELL ON THE COAST WILL BE PREDOMINANTLY IN THE 20 TO 25
  FOOT RANGE THROUGH TONIGHT...BUT WITH HIGHER SETS 25 TO 27 FEET
  THROUGH MID AFTERNOON. SWELL WILL GRADUALLY SUBSIDE OVERNIGHT.

* TIMING...THE LARGEST SWELLS ARE PRESENTLY REACHING THE COAST AND
  WILL SUBSIDE BELOW 25 FEET AROUND 3 PM. SWELL IS EXPECTED TO
  SUBSIDE BELOW 20 FEET THURSDAY MORNING. 

* IMPACTS...POWERFUL...BREAKING WAVES WILL MAKE IT VERY 
  DANGEROUS TO FISH OR OBSERVE WAVES FROM ROCKS AND JETTIES. 
  UNWARY BEACH WALKERS CAN EASILY BE CAUGHT OFF GUARD AS WAVES 
  SUDDENLY RACE MUCH FARTHER UP THE BEACH THAN NORMAL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING MEANS THAT DANGEROUSLY HIGH SURF WILL BATTER
BEACHES IN THE WARNED AREA...PRODUCING DEADLY RIP CURRENTS AND
SOME BEACH EROSION.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.


$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this high surf warning went out at Jan 24, 9:49 PM PST, 5 hours 44 minutes earlier.

Area forecast discussion, Jan 24, 9:49 PM PST, 5 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SEATTLE WA
949 PM PST TUE JAN 24 2012

UPDATED THE AVIATION SEGMENT.

.SYNOPSIS...THE VIGOROUS FRONTAL SYSTEM THAT MOVED THROUGH WESTERN
WASHINGTON LATE THIS AFTERNOON IS NOW WELL SOUTH AND EAST OF THE
AREA. STRONG POST FRONTAL ONSHORE FLOW TONIGHT WILL GRADUALLY
DIMINISH LATE TONIGHT INTO WEDNESDAY. SHOWER ACTIVITY THROUGH
WEDNESDAY MORNING WILL MAINLY BE CONFINED TO THE COAST AND
MOUNTAINS. A WEAK WAVE OF LOW PRESSURE WILL INCREASE PRECIPITATION
CHANCES WEDNESDAY NIGHT INTO THURSDAY. AN UPPER RIDGE WILL BRING DRY
WEATHER FRIDAY AND PERHAPS SATURDAY. EXPECT A RETURN TO TYPICAL WET
JANUARY WEATHER SUNDAY INTO EARLY NEXT WEEK.

&&

.SHORT TERM...A FRONTAL SYSTEM WITH A TRIPLE POINT EAST OF
SNOQUALMIE PASS AT 8 PM IS MOVING RAPIDLY EAST AND SOUTHEAST OF THE
AREA THIS EVENING. MODELS AND CLOUD VECTOR WINDS AT 300 MB SHOW A
160-180 KT JET STREAK CENTERED NEAR 43N 140W THAT WILL SHIFT ENE
INTO WESTERN WASHINGTON ON WED. STRONG PRESSURE RISES TO THE SOUTH
OF THE JET AND TIGHT N-S ORIENTED PRES GRADIENTS FAVOR WINDY
CONDITIONS ALONG THE COAST AND THROUGH THE CHANNELED INTERIOR
LOWLAND VALLEYS TONIGHT THROUGH EARLY WEDNESDAY.

STRONG SOUTHEAST WINDS WERE EXPERIENCED THIS AFTERNOON THROUGH JUST
AFTER 6 PM IN THE NORTHWEST INTERIOR AREAS...MAINLY AROUND WHIDBEY
ISLAND AND AROUND BELLINGHAM. WINDS THERE HAVE DECREASED WITH THE
FRONTAL PASSAGE...BUT ARE INCREASING NOW OVER PUGET SOUND. WILL END
THE HIGH WIND WARNING OVER THE NORTH INTERIOR BUT KEEP WIND
ADVISORIES GOING ALONG THE COAST AND IN THE INTERIOR VALLEYS FROM
EVERETT SOUTHWARD UNTIL MIDNIGHT AS PLANNED.

WITH THE VERY STRONG ONSHORE FLOW AND THE PASSING FRONT...
PRECIPITATION FROM STEVENS PASS SOUTHWARD IN THE MOUNTAINS IS
TURNING TO RAIN AND PATCHY FREEZING RAIN. EXPECT CONDITIONS TO TURN
BACK TO SNOW ABOUT MIDNIGHT AS SOME COLDER AIR ALOFT MOVES IN FROM
THE WEST DROPPING SNOW LEVELS BACK DOWN TO 2500-3000 FEET.
PRECIPITATION RATES IN THE MOUNTAINS WILL RAPIDLY DECREASE AFTER
ABOUT 6 AM THEN WILL LIKELY INCREASE AGAIN WED NIGHT AS THE NEXT
WAVE OF LOW PRES MOVES THROUGH THE AREA. THIS SECOND WAVE WILL BE
COLDER THAN TODAYS SYSTEM. IT IS POSSIBLE THAT MOUNTAIN SNOWFALL
AMOUNTS WILL JUSTIFY THE ISSUANCE OF A WINTER WEATHER ADVISORY OR
POSSIBLY A WINTER STORM WARNING FOR HEAVY SNOW FOR LATER WED NIGHT
THROUGH THU. WILL AWAIT LATEST GUIDANCE BEFORE MAKING CHANGES TO THE
FORECAST.

IN THE LOWLANDS EXPECT SHOWERS TO BE INCREASINGLY TIED TO THE COAST
AND THE TERRAIN WITH LEE SIDE DRYING OVER THE INTERIOR VALLEYS LATER
TONIGHT THROUGH WED. SHOWERS WILL INCREASE SOMEWHAT WED EVENING
THROUGH THU MORNING AS THE NEXT SYSTEM MOVES THROUGH THE AREA.

TEMPERATURES WILL GENERALLY RUN 3-4 DEG ABOVE NORMAL FOR LOWS AND
NEAR NORMAL FOR HIGHS THROUGH THU.

ON THURSDAY NIGHT AND FRIDAY...SURFACE HIGH PRES WITH A WEAK RIDGE
ALOFT WILL BUILD ACROSS THE AREA. THIS PROMISES TO GIVE ABOUT A 48
HOUR DRY SPELL THAT LASTS INTO MUCH OF SAT. TEMPERATURES THU NIGHT
AND FRI NIGHT WILL LIKELY DROP BELOW FREEZING OVER MOST OF THE AREA.

AN UPDATE TO REFINE HEADLINES AND WINDS IN THE FIRST PERIOD AND TO
REFINE CLOUDS AND SHOWER CHANCES LATE TONIGHT THROUGH WED IS BEING
ISSUED. ALBRECHT

.LONG TERM...PREVIOUS LONG TERM DISCUSSION FOLLOWS...MODELS DIFFER
ON WHETHER TO KEEP THE RIDGE AND DRY WEATHER FOR SATURDAY OR TRY TO
PUSH A WEAK FRONT INTO THE NW PORTION OF THE AREA. DECIDED TO PUT
SOME LOW CHANCE POPS INTO THE N COAST AND N INTERIOR...THEN A CHANCE
OF RAIN ALL AREAS BY SUNDAY AS THE RIDGE BREAKS DOWN AND A COOL
TROUGH DIGS INTO THE AREA. SNOW LEVELS WILL STAY LOW...BELOW THE
PASSES WITH SOME ADDITIONAL MOUNTAIN SNOW AND LOWLAND RAIN. THE WET
AND COOL PATTERN CONTINUES THROUGH THE MIDDLE OF NEXT WEEK WITH
TYPICAL WEATHER THIS TIME OF YEAR. MERCER

&&

.HYDROLOGY...TWELVE HOUR PRECIPITATION AMOUNTS ALONG THE SOUTH END
OF THE OLYMPICS ARE CLOSE TO VALUES THAT TYPICALLY CAUSE SOME
CONCERNS FOR FLOODING ON THE SKOKOMISH RIVER. BUT PRECIPITATION HAS
BECOME MORE SHOWERY IN NATURE. THE FORKS OF THE SKOKOMISH AND THE
SKOKOMISH RIVER AT POTLATCH ARE NOW RISING RAPIDLY BUT ARE BELOW
FORECAST VALUES. IT APPEARS LESS LIKELY THAT THE SKOKOMISH WILL
FLOOD...BUT A FLOOD ADVISORY FOR THE RIVER LOCALLY SPILLING OVER ITS
BANKS IS STILL POSSIBLE. WILL MONITOR THIS RIVER CLOSELY THIS
EVENING.

THE NEXT 24 HOURS ARE EXPECTED TO BRING AN ADDITIONAL INCH OR SO OF
PRECIPITATION TO THE SOUTH SLOPES OF THE OLYMPICS AND TO THE
CASCADES. MUCH OF THE PRECIPITATION THAT FALLS IN THE CASCADES WILL
BE SNOW ABOVE 3000 TO 3500 FEET. WITH THE EXCEPTION OF THE SKOKOMISH
RIVER...THE THREAT OF FLOODING ON OTHER RIVERS ACROSS THE FORECAST
AREA APPEARS TO BE DIMINISHING WITH TIME. WILL ALLOW THE FLOOD WATCH
TO CONTINUE FOR NOW BUT WILL LIKELY CANCEL IT LATER TONIGHT IF
INCOMING GUIDANCE FROM THE MESOSCALE MODELS AND ECMWF CONTINUE TO
SHOW DIMINISHED CHANCES FOR FLOODING.

THE SYSTEM THAT PASSES THROUGH THE AREA WEDNESDAY NIGHT INTO
THURSDAY IS EXPECTED TO BRING ONLY MODERATE AMOUNTS OF PRECIPITATION
AND SNOW LEVELS BETWEEN 2500-3000 FEET. A DRY PERIOD IS EXPECTED
THURSDAY NIGHT THROUGH ABOUT SATURDAY.

ANOTHER PROGRESSIVE SYSTEM WILL PASS ACROSS THE AREA SUNDAY INTO
EARLY NEXT WEEK. AT THIS TIME IT DOES NOT APPEAR THAT THIS SYSTEM
WILL PRODUCE HYDROLOGICALLY SIGNIFICANT PRECIPITATION AMOUNTS.
ALBRECHT

&&

.AVIATION...STRONG WLY FLOW ALOFT AND LOW LEVEL ONSHORE FLOW WILL
PERSIST OVERNIGHT. CIGS WILL GENERALLY BE IN THE 3-6K FT RANGE BUT
THERE WILL BE AREAS OF CIGS NEAR 2K FT OVERNIGHT AS WELL AS VSBYS OF
3-5SM /DUE TO SHRA/. THE MTNS WILL BE OBSCD.

KSEA...GUSTY SLY WINDS WILL PERSIST THE REST OF TONIGHT. CIGS WILL
GENERALLY BE  NEAR 5K FT...OCCASIONAL NEAR 2K FT OVERNIGHT.

&&

.MARINE...A STRONG COLD FRONT EXTENDING FROM A 964 MB LOW N OF HAIDA
GWAII MOVED ACROSS THE AREA EARLIER THIS EVENING. STRONG ONSHORE
FLOW WILL PREVAIL IN THE WAKE OF THIS FRONT TONIGHT THROUGH WED.
SEAS WILL BECOME HAZARDOUS ON THE COASTAL WATERS AND WEST ENTRANCE
TO THE STRAIT OF JUAN DE FUCA LATER TONIGHT THROUGH WED IN RESPONSE
TO A LARGE WESTERLY SWELL TRAIN IMPACTING THE AREA.

&&

.AVALANCHE...THE MAJOR FRONT TODAY SHOULD CROSS THE CASCADE CREST
LATE THIS AFTERNOON. LOOK FOR FURTHER INCREASING STRONG SOUTHWEST
WINDS, HEAVY RAIN OR SNOW AND WARMING. IT LOOKS LIKE THE HEAVIEST
PRECIPITATION IS GOING TO BE IN THE SOUTH CASCADES AND ESPECIALLY AT
MT HOOD. THE GFS AND NAM ARE CONSISTENT WITH A BRIEF RISE IN SNOW
LEVELS TO ABOUT 6000 FEET IN THE NORTH AND 8000 FEET IN THE SOUTH
LATE THIS AFTERNOON SO THIS REMAINS IN THE NWAC FORECAST. ABOUT 6-8
FEET OF SNOW HAS FALLEN NEAR AND WEST OF THE CREST SINCE MID
JANUARY. RECENT CONTROL AVALANCHES HAVE REACHED CRUSTS OR FACETED
LAYERS FROM MID JANUARY SO ALL OF THE 6-8 FEET OF SNOW FALL WILL BE
AVAILABLE FOR AVALANCHES ON SOME SLOPES. AN AVALANCHE WARNING FOR
HIGH DANGER FOR THE OLYMPICS AND WASHINGTON CASCADES HAS BEEN ISSUED
AND FOR EXTREME DANGER AT MT HOOD FOR TUESDAY AND TUESDAY NIGHT.
PLEASE VISIT NWAC.US FOR DETAILS. FERBER

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WATCH THROUGH LATE THURSDAY NIGHT FOR PARTS OF THE
     FORECAST AREA.

     WIND ADVISORY UNTIL MIDNIGHT TONIGHT FOR THE CENTRAL AND NORTH
     COAST-EVERETT AND VICINITY-SEATTLE AND VICINITY INCLUDING EAST
     PUGET SOUND LOWLANDS AND HOOD CANAL-TACOMA AND
     VICINITY.

     HIGH SURF ADVISORY FROM 4 AM WEDNESDAY TO 4 AM PST THURSDAY FOR
     CENTRAL COAST-NORTH COAST.

     WINTER STORM WARNING THROUGH 6 AM PST WEDNESDAY FOR WEST SLOPES
     CENTRAL CASCADES AND PASSES-WEST SLOPES NORTHERN CASCADES AND
     PASSES.

PZ...GALE WARNING REMAINS IN EFFECT FOR ALL WATERS EXCEPT THE
     NORTHERN INLAND WATERS AND ADMIRALTY INLET.

     SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 AM PST WEDNESDAY
     FOR THE ADMIRALTY INLET AND NORTHERN INLAND WATERS.

     SMALL CRAFT ADVISORY FOR ROUGH BAR UNTIL 6 AM PST THURSDAY
     FOR THE GRAYS HARBOR BAR.

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 9:19 PM PSTSmall Craft Advisory for WindsSEW12 hr
Jan 25, 12:10 AM PSTRiver Flood AdvisorySEWMason16 hr
Jan 25, 3:14 AM PSTSmall Craft AdvisorySEW35 hr
Jan 25, 3:14 AM PSTSmall Craft Advisory for Hazardous SeasSEW6 hr
Jan 25, 3:33 AM PSTCoastal Flood WatchSEW18 hr
Jan 25, 4:41 AM PSTWinter Weather AdvisorySEW25 hr
Jan 25, 11:32 AM PSTHigh Surf AdvisorySEW10 hr
Jan 25, 2:40 PM PSTGale WatchSEW98 min

Nearby

High Surf Warnings in Washington, 2012Every high surf warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.